# SDR C2XA08IA025

- Difficulty date: January 13, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 14,011 hours, 7,461 cycles
- Engine: Allsn AE3007A
- Engine time: 14,044 hours, 7,509 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Mixer
- Part number: 23075866
- Condition: Broken
- Location: Rt Engine
- Component: Turbo Fan Engin, Allsn, AE3007A
- Component part number: AE3007A1E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION THE EXHAUST MIXER ON THE NUMBER TWO ENGINE WAS FOUND TO BE MISSING HALF, AND HAD DAMAGED THE THRUST REVERSER HOUSING UPON DEPARTURE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE, AND THRUST REVERSER, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
